# SDR SWIA2023050900007

- Difficulty date: May 7, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 41,371 hours, 30,145 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE O/B SEAT TRACK AT SEAT 15A IS MISSING. (FILED CLOSED)INSTALLED THE MISSING O/B SEAT TRACK AT SEAT 15A IN REF TO AMM 25-21-02.
